A 45-year-old member asked:
Can eye medicine(drops) effect the size of a pupil?
1 doctor answer • 1 doctor weighed in
Internal Medicine 40 years experience
Yes: Eye doctors often use eye drops( atropine) to dilate the pupil so he/she can see the back the eye better during examination, but the pupil return to it normal size after the effect of the medication is gone.
5.8k viewsAnswered >2 years ago
Last updated Jul 5, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.